# SDR VNAA202203181112

- Difficulty date: March 15, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 44,518 hours, 34,279 cycles
- System (JASC): 3140 · Central Computers
- Part: None
- Condition: None
- Component: Data Concentrat, Rkwell
- Component part number: 8221310104
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO CLT THE CREW GOT A RUDDER LIMITER CAUTION MESSAGE. THEY RAN THE QRH AND DECLARED A EMERGENCY. THE EMERGENCY VEHICLES DID ROLL BUT WERE NOT NEEDED. THE AIRCRAFT WAS ABLE TO TAXI TO A GATE UNDER ITS OWN POWER WITHOUT ANY FURTHER ISSUES. NO BRACE WAS CALLED BY THE CREW. NO FURTHER INFORMATION HAS BEEN PROVIDED.  RUD LIMITER CAUTION MSG INFLIGHT. QRH COMPLETED ED 1 INOP ED 2 INOP, STEERING DEGRADED, LEFT FADEC FAULT 2 RIGHT FADEC FAULT 2 SIMULTANEOUSLY / CBP-2 Q1 AND U8 POPPED FOR DCU1 REMOVED AND REPLACED DCU1 IAW CRJ700 AMM 31-41-04-000/400-801 OPS TEST GOOD. ALL RELATED MSG'S DID NOT RE-APPEAR.
